≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Brain Fog will not lift

I have been taking a cell salt called Bioplasma and believed to have started proving one of the remedies as I have this incredible heavy fog weight in my brain and consciousness. I experienced this a few years ago when proving Argentum Nit.
I have started taking Pulsatilla 30c daily as it helped previously with the brain fog but I really am guessing and have no idea what to do know.
 
  djdor1 on 2007-12-10
This is just a forum. Assume posts are not from medical professionals.
The problem with these concoctions is , you do not know which remedy harmed you.

Do not take Puls 30C daily , you might prove that too as you seem to be very sensitive.

The best medicine to kill the effects of these mixtures would be Nux Vomica 30C, just 2 doses at half hour intervals. No repetition required.
 
sameervermani last decade
second

dr. mahfooz
 
Mahfoozurrehman last decade
thank you so much, I should have learned this lesson long ago. I will try the Nux Vomica today.
 
djdor1 last decade
You may be genuinely having Brain FAG. Could you list all your symptoms for some one to guide you on totality of symptoms. Include your age and sex details.

Pankaj Varma
 
PANKAJ VARMA last decade
Dear Pankaj Varma,

Male, Age 51. Symptoms have been treated for hypoadrenal and hyopthyroid for sometime thru allopathic and also homeopathic glandulars for some time, main symptom has been fatigue. It is hard to describe brain fog but it is most unpleasant and truly affects one consciousness and spiritual connection. I have had this happen one other time when I made a mistake and took Argentum Nit 1M in doses very close to one another that took weeks to go away and used Pulsatilla. I'm doing much better today, having taking coffee, but stopped the pulsatilla yesterday, it seemed to help but do not want to prove it either. I'm very sensitive to remedies, for example, I'm unable to take the adrenal homeopathic but do well with thyroid. Any suggestions would be helpful
 
djdor1 last decade
For hypothyroid, brain fag associated with it and depression associated with it >>> the med is Thyroidinum.

Person likes to eat sweets as well.

If you have these conditions, let me know.

Pankaj Varma
 
PANKAJ VARMA last decade
Yes I have been taking thyrodium 6C 2x per day and doing pretty well but wonder if the dose is high enough or strong enough. I also tried the adrenal homeopathy but gave me brain fog also which did make sense at all. thank you again, I really appreciate your kind support
 
djdor1 last decade
forgot to mention I do like sweets after meals....
 
djdor1 last decade
That is it.

Thyroidinum 6c atleast 3 times a day..until improvement sets in...then make it twice daily.
Gradually taper off the med.

Pankaj Varma
 
PANKAJ VARMA last decade
One last comment, I took the Nux Vomica 2 doses as recommended 1/2 hr apart. Experiencing an intesification of the brain fog is that expected for a short time before the antidotal affect takes place.

In gratitude
 
djdor1 last decade
Wait for 3-4 days before starting on Dr. Varma's advice.

Let the action of Nux pass over.
 
sameervermani last decade
Thank you again. I must admit due to my difficulties with homeopathy primarily due to my own I get very paranoid about the various swings caused by homeopathy. From this point I will take remedies very cautiously as rx by a professional.

Blessings.
 
djdor1 last decade
Hypo thyroid causes depression....it is showing up in your posts too.

Treat it...and you will be all right...more cheerful too.

Pankaj Varma
 
PANKAJ VARMA last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.